# SDR 20010416CW005

- Difficulty date: February 12, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 446888
- Part serial: AG426
- Condition: Worn
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE CHECK SHOWS EXCESS WOBBLE IN EX GUIDE.
